Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




163 Publications

2017 | Journal Article | IST-REx-ID: 1173   OA
H. Edelsbrunner, A. Glazyrin, O. Musin, and A. Nikitenko, “The Voronoi functional is maximized by the Delaunay triangulation in the plane,” Combinatorica, vol. 37, no. 5, pp. 887–910, 2017.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1180   OA
A. Akopyan, I. Bárány, and S. Robins, “Algebraic vertices of non-convex polyhedra,” Advances in Mathematics, vol. 308, pp. 627–644, 2017.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1433
U. Bauer, M. Kerber, J. Reininghaus, and H. Wagner, “Phat - Persistent homology algorithms toolbox,” Journal of Symbolic Computation, vol. 78, pp. 76–90, 2017.
View | DOI
 
2017 | Journal Article | IST-REx-ID: 737
Z. Virk and A. Zastrow, “A new topology on the universal path space,” Topology and its Applications, vol. 231, pp. 186–196, 2017.
View | DOI
 
2017 | Conference Paper | IST-REx-ID: 833   OA
T. Heiss and H. Wagner, “Streaming algorithm for Euler characteristic curves of multidimensional images,” presented at the CAIP: Computer Analysis of Images and Patterns, Ystad, Sweden, 2017, vol. 10424, pp. 397–409.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed